Get your Health question answered in 3 easy steps

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedies for anxiety in a hypertensive person

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Tue, 17 Apr 2018 in Medicines and Side Effects
Question: My blood pressure is usually good but at times I get stressed and it will rise.. Sometimes up to 160/95.. When my stress leaves my blood pressure will go down but in the work environment it can go up and down during the course of the day but when I am at home it returns back to normal range.. Is this hard on my arteries? All this variation.. I go to the doctor office and my blood pressure will go way up! After 10 minutes in the office they will take it again and it will drop to near normal range..when I try taking meds my blood pressure will get too low..recently my hs Crp was high..I exercise and eat well but I do have some anxiety..what should I do? The doc gave me blood pressure pills to use as needed is that safe?
doctor
Answered by Dr. Anshul Varshney 14 minutes later
Brief Answer:
Propanolol

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
With your history this is certain that your BP rises during the time of stress.
In such cases, the best medicine to start is Propanolol. It helps with anxiety along with mild to moderate control of hypertension.

I would recommend you to discuss with your doctor about taking this medicine and take a trial of 1 month.

Start meditation along with exercises and take low salt and low fat diet.
In case you have not got your thyroid and blood sugars checked, get them tested too.
I am very hopeful that you will get relief with Propanolol.

This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney 26 minutes later
Can I just take it as needed or do I need it all the time? I have some attentuated blood vessels in my eyes do you know anything about that? It is just mild..so if it does not work for me can I go off of it after a month? I would rather not take meds but I am afraid of ruining my health because of my blood pressure variations.. Does it damage the veins.. Cause inflammation?
doctor
Answered by Dr. Anshul Varshney 7 minutes later
Brief Answer:
Regular

Detailed Answer:
I suppose you should take medicine regularly under guidance of your Physician.
Attenuated blood vessels could be a XXXXXXX of Early Hypertension and this needs a strict control of BP.
Good Luck.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney 15 minutes later
Do you see this finding very often? Could the thinning of the blood vessels be caused by a longer eye? That is what my doc said..
doctor
Answered by Dr. Anshul Varshney 8 minutes later
Brief Answer:
Yes we do see

Detailed Answer:
Yes, we do see this often in hypertensive and diabetic patients. Longer eye as a cause , i can't comment. You need an Ophthalmologist opinion for this purpose.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Treatment/Therapy
Medical Topics

Recent questions on  Meditation

doctor1 MD

I am experiencing intermittent symptoms of dark urine indicative of blood, and I am HIV positive. This all started after a yoga class, but it has nor subsided in over 24 hours... I am over 40. What should I prepare myself for as possible, or likely causes...

doctor1 MD

Hi Hoctor, My mother went to perform angiogram 2 years before. Doctors results shows of Ischaemic heart disease, Mild hypertensive heart n normal LV function. She under meditation for cholosterol n diabates. She having problem with occacasional cough n cold for d past 70 days... so what was d reason n what we should do?

doctor1 MD

nice day dr,i am sadiq,basicaly iam an indian,right now woking in angola,sir ,i have a something proublum in my stomack,i offen have constipasion,my food everything is normal but once in a time i doing some yoga at the time my stomack totaly comes a problum,now i am suffering to constipation pl give me a advice how can i salve this proublum

doctor1 MD

i am suffering from IBS for 20 yrs. My age is 38 and height 5-7 & weight is 45. I am under weight. I have been using Prothiaden-50, Providac, Penta-40 every day. My weight is not gaining. Could u suggest how to gain weight. Food intolerance like, milk, wheat, sweets, spicy foods etc.
Every day I am doing yoga, breathing exercises, meditatation regularly.

srinivas

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange after. Should I be concerned. First pain hit at around 3:30 this afternoon. Have had four in the past...